# SDR QXEA2014071900607

- Difficulty date: July 19, 2014
- Submitted: July 25, 2014
- Operation: Air carrier
- Aircraft: N417QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4086
- Aircraft time: 25,265 hours, 25,736 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF LEFT MLG STAYED DOWN .  LEFT GEAR DOOR LIGHT WAS ON.  LEFT GEAR UNSAFE LIGHT WAS ON.  RETURNED TO FIELD.  LANDING UNEVENTFUL. NO PRESENT FAULTS IN PSEU. COULD NOT DUPLICATE PROBLEM WHILE DOING GEAR SWINGS. REPLACED SECONDARY MLG SELECTOR VALVE FILTER FITTINGS.  PERFORMED RETRACTION AND EXTENSION OF THE LANDING GEAR NUMEROUS TIMES IAW 32-31-00-867-801. NO DEFECTS NOTED. CHECK FLIGHT PASSED. RETURNED TO SERVICE.
